Alert archive / North Carolina / Wind Advisories in 2008

Wind Advisory 2, NWS Newport/Morehead City, NC

February 13, 2008

NWS Newport/Morehead City, NC issued this wind advisory at Feb 13, 2008, 1:21 AM EST. It took effect at Feb 13, 2008, 3:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2008, 1:21 AM EST (06:21 UTC)
In effect from
Feb 13, 2008, 3:00 AM EST
Expired
Feb 13, 2008, 2:31 PM EST
In force
12 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMHX 130621
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
121 AM EST WED FEB 13 2008

...VERY WINDY CONDITIONS WILL AFFECT COASTAL SECTIONS TODAY...

.A STRENGTHENING LOW PRESSURE SYSTEM TO THE WEST COMBINED WITH
HIGH PRESSURE OFFSHORE WILL PRODUCE STRONG WINDS ALONG COASTAL
AREAS FROM CAPE LOOKOUT NORTH TO OREGON INLET. 

NCZ103-104-131600-
/O.NEW.KMHX.WI.Y.0002.080213T0800Z-080213T2000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
121 AM EST WED FEB 13 2008

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON FOR OUTER BANKS HYDE AND DARE COUNTIES.

A LOW PRESSURE AREA WILL STRENGTHEN THIS MORNING AS IT MOVES
TOWARDS THE NORTHEAST...PRODUCING STRONG WINDS ALONG THE COAST.
SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH AND GRADUALLY
BECOME SOUTHERLY WITH GUSTS UPWARDS OF 45 MPH TODAY. WINDS WILL BECOME
SOUTHWEST AND DECREASE TO 20 TO 25 MPH LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ095-131600-
/O.NEW.KMHX.WI.Y.0002.080213T0800Z-080213T1600Z/
CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
121 AM EST WED FEB 13 2008

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS
MORNING.

A LOW PRESSURE AREA WILL STRENGTHEN THIS MORNING AS IT MOVES
TOWARDS THE NORTHEAST...PRODUCING STRONG WINDS ALONG THE COAST.
SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH AND GRADUALLY
BECOME SOUTHERLY WITH GUSTS UPWARDS OF 45 MPH LATER THIS MORNING. WINDS
WILL BECOME SOUTHWEST AND DECREASE TO 20 TO 25 MPH THIS AFTERNOON.
THE STRONGEST WINDS WILL BE ALONG COASTAL AND DOWN EAST SECTIONS
OF CARTERET COUNTY. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
2 follow-up statements
000 
WWUS72 KMHX 131555
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1055 AM EST WED FEB 13 2008

...VERY WINDY CONDITIONS WILL AFFECT COASTAL SECTIONS THROUGH
EARLY AFTERNOON...

.A STRENGTHENING LOW PRESSURE SYSTEM TO THE WEST COMBINED WITH
HIGH PRESSURE OFFSHORE WILL PRODUCE STRONG WINDS ALONG COASTAL
AREAS FROM OCRACOKE NORTH TO OREGON INLET.

NCZ095-131700-
/O.EXP.KMHX.WI.Y.0002.000000T0000Z-080213T1600Z/
CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
1055 AM EST WED FEB 13 2008

...WIND ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING. 

WINDS HAVE DECREASED SIGNIFICANTLY ALONG THE CRYSTAL COAST
THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. 

$$

NCZ103-104-132000-
/O.CON.KMHX.WI.Y.0002.000000T0000Z-080213T2000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
1055 AM EST WED FEB 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

LOW PRESSURE OVER NORTHEAST NORTH CAROLINA MOVES OFF TO THE
NORTHEAST...PRODUCING STRONG WINDS ALONG THE COAST THROUGH EARLY
AFTERNOON. SOUTH WINDS 25 TO 35 MPH WILL GUSTS UP TO 50 MPH
THROUGH 3 PM...THEN BECOME SOUTHWEST AND DECREASE TO 20 TO 25 MPH
LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CULLEN
000 
WWUS72 KMHX 131931
NPWMHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
231 PM EST WED FEB 13 2008

NCZ103-104-132045-
/O.CAN.KMHX.WI.Y.0002.000000T0000Z-080213T2000Z/
OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
231 PM EST WED FEB 13 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE WIND ADVISORY. 

WINDS HAVE DECREASED SIGNIFICANTLY ALONG THE OUTER BANKS
THEREFORE THE WIND ADVISORY IS CANCELLED.

$$

CULLEN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this wind advisory went out at Feb 13, 12:57 AM EST, 24 minutes earlier.

Area forecast discussion, Feb 13, 12:57 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1257 AM EST WED FEB 13 2008

.SYNOPSIS...
AN AREA OF LOW PRES WILL MOVE TO THE NORTH OF THE AREA LATER TODAY.
THE LOW WILL DRAG A COLD FRONT THROUGH THE REGION TONIGHT. HIGH PRESSURE
WILL BUILD OVER THE AREA THURSDAY AND MOVE OFFSHORE FRIDAY. A COLD
FRONT WILL CROSS THE REGION EARLY SATURDAY THEN HIGH PRESSURE
BUILDS IN FROM THE NORTHEAST SATURDAY NIGHT. A WARM FRONT LIFTS
NORTH THROUGH THE AREA ON SUNDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
WINDS OFF THE DECK HAVE INCREASED TO 40-50KT AND ARE EXP TO
INCREASE THROUGHOUT THE MORNING. DUE TO MORE STABLE OVERNIGHT HRS
ARE NOT SEEING THE BULK OF THESE WINDS MIX DOWN...HOWEVER GUSTS
AROUND 25 TO 30 MPH WILL BE POSSIBLE INLAND THROUGH EARLY
AFTERNOON. ALONG THE COAST THE WARM 60 DEG TD ALONG WITH DAYBREAK
WILL HELP DESTABILIZE CONDITIONS ENOUGH TO MIX MORE WINDS TO THE
SFC. RIGHT NOW LOOKING AT SUSTAINED WINDS AROUND 20 TO 35 MPH WITH
GUSTS 40 TO 50 MPH FROM CAPE LOOKOUT AND ALONG THE OBX...ESP
DURING PERIODS OF HEAVIER SHOWERS AND ISOL TSRA. A WIND ADV HAS
BEEN ISSUED FOR THESE AREAS. SAT AND RADAR ALSO SHOWING A LARGE
AREA OF PRECIPITATION MOVING UP FROM THE GULF TOWARDS THE REGION
THIS MORNING. THOUGH THERE IS SOME ELEVATED INSTABILITY...FOR NOW
SFC CONDITIONS DO NOT SUPPORT MUCH CONVECTION. THIS COULD EVOLVE
AS WE REACH DAYBREAK.WITH STRONG WIND PROFILES AND DIRECTIONAL
SHEAR WILL BE MONITORING CONVECTION FOR POSSIBLE STRONG WINDS AND
POSSIBLE ROTATION...ALONG WITH PERIODS OF HEAVY RAIN.

&&

.SHORT TERM /WEDNESDAY NIGHT/...
EXPECT A LULL IN MOST PCPN THIS MORN AS INITIAL SHORT WAVE LIFTS
NORTH THEN INCREASING CHCS AS MAIN TROF MOVING THRU OH/TN
VLYS MOVES TWD EASTERN SEABOARD DURING THE AFTN. PCPN SHUD BE
FURTHER ENHANCED BY SECONDARY SFC LOW PRES DEVELOPMENT OVR
EASTERN CAROLINAS. INSTABILITY WILL BE LIMITED BUT ISOLD TSTMS
PSBL ASSOCD WITH THE STRONG SYNOPTIC LIFT. WINDS FIELDS ARE STRONG
AND MAY SEE A FEW GUSTS APPROACHING SEVERE CRITERIA IN ANY DEEPER
CONVECTION. ANTHR MILD DAY WITH TEMPS EASILY REACHING INTO THE
60S DUE WARM START/THICKNESS VALUES.

PCPN ENDING WED EVE AS SFC LOW MOVES OUT AND MID LVL DRYING MOVES
IN. REMNANT WRAPAROUND MOISTURE AND LIFT ASSOCD WITH BASE OF UPPER
TROF MAY AFFECT FAR NE FCST AREA AS COLDER AIR MOVES IN ARND
MIDNIGHT...BUT APPEARS AS THICKNESSES ARE SUFFICIENTLY HIGH ENOUGH
FOR LIQUID PTYPE BEFORE MOVING OUT. NOT A PARTICULARLY COLD
AIRMASS BEHIND THE FRONT WITH ONLY A WEAK BRIEF CAA SURGE. LOWS
WED NIGHT MAINLY IN THE 30S.

DRY/SEASONABLY COOL CONDS ON THU AS SFC HIGH PRES MOVES THRU THE
AREA UNDER MID LVL ZONAL FLOW. HIGHS THU RANGE FM U40S COAST TO
M50S DEEP INLAND WHERE LATE ARRIVING WAA BEGINS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
WESTERN EXTENSION OF SFC HIGH PRES RESIDES OVR EASTERN NC AND
PROVIDES DECENT RAD COOLING CONDS THU NIGHT. LOWS DROPPING TO ARND
FREEZING EXCEPT U30S/NR 40 AT THE COAST. TEMPS REBOUND AGAIN ON
FRI IN THE INCREASING/DEEPENING RETURN FLOW. HIGHS AGAIN M-U60S
EXCEPT NR 60 COAST. WEAK FRONTAL BNDRY WITH AVAILABLE MOISTURE
BUT LTL UPPER SUPPORT DROPS THRU THE AREA LATE FRI NITE THRU EARLY
SAT. HV INTRODUCED SLIGHT CHC POPS FOR NOW...MAY TURN OUT TO BE
JUST A FEW SPRINKLES. CLEARING LATER SAT AS HIGH PRES BUILDS DOWN
FROM THE NE. PER HPC GUIDANCE FOLLOWING PREFERED ECMWF AND
ENSEMBLES FOR THE LATTER EXTNDD FCST PERIOD WHICH SUGGS A WEAKER
SOLN THAN OPGFS. SCTD PCPN PSBL AS WARM FRONT LIFTS THRU AREA ON
SUN FOLLOWED BY MORE PCPN CHCS SUN NITE INTO MON AHEAD ANTHR LARGE
SCALE TROF AND ASSOCD SFC COLD FRONT. RETURN TO DRY/SEASONABLY
COOL CONDS IN ZONAL FLOW AND SFC HIGH PRES ON DAY 7.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
PRECIP REACHING THE TERMINALS THIS MORNING WILL BRING PERIODS OF
HEAVY RAIN AND GUSTY WINDS. STILL LOOK FOR CELINGS TO LOWER
TOWARD MORNING AS PRECIPITATION BECOMES MORE WIDESPREAD. SE WINDS
10-15 KT WITH GUSTS UPWARDS OF 30KT OUTSIDE OF CONVECTION. CIGS
TO STAY DOWN THROUGH MORNING BEFORE SLOWLY IMPROVING BY
EVENING/NIGHT WITH FROPA.

FOR THE REST OF THE FCST WILL SEE A BRIEF LULL IN WX AS HIGH PRES
BUILDS IN UNTIL A MORE UNSETTLED WX PATTERN SETS UP OVER THE WEEKEND
WITH A COLD FRONT MOVING THROUGH EARLY SAT THEN RETURNING N ON SUN.

&&

.MARINE...
HAD TO RAISE SOUTHERN WATERS TO GALE AS BOTH GFS AND NAM ARE
SHOWING IMPRESSIVE LLJ AND SUSTAINED 35-45 KT SFC WINDS AT SOME
POINT FROM LATE TONIGHT THROUGH WED AFTN. THE COOLER WATER NEAR
SHORE S OF LOOKOUT WILL BE PRIMARILY GALE GUSTS...BUT FURTHER OUT
TO 20 NM WILL SEE SUSTAINED GALE FORCE CONDITIONS. THE PAMLICO
SOUND WILL ALSO LIKELY EXPERIENCE GALE GUSTS AND POSSIBLE
SUSTAINED GALES FROM 10-16Z TODAY. ALSO GIVEN THAT DIAMOND SHOALS
IS NOW NEAR 60 DEGREES SST...BETTER MIXING COULD OCCUR HERE THAN
RECENT EVENTS. SUSPECT A WIDE VARIETY OF WIND SPEEDS WILL BE FELT
WITH LARGE SST GRADIENTS ACROSS THE WATERS PROMOTING HIGHLY
VARIABLE MIXING POTENTIAL. DO THINK SEAS WILL COME UP QUICK
REGARDLESS OF NEAR SHORE WINDS...AS LONG FETCH OF STRONG TO GALE
FORCE SE/S WINDS WILL DVLP OFF THE SE COAST THROUGH E OF THE
BAHAMAS. MWW3 GOING UP TO 21 FT NOW FOR 41025...AND NOTING
INCREASE IN SEAS SO FAR WITH <GALE FORCE WINDS WILL MENTION
UPWARDS OF 21FT ACROSS THE CENTRAL LEG. FOR THIS REASON AND
EXPECTED PERIODS OF 9-12 S BY TOMORROW AFTN AND EVENING...HAVE
CONTINUED HIGH SURF ADVISORY FOR OUTER BANKS...CARTERET...AND
ONSLOW COUNTY. S FACING BEACHES WILL SEE LARGEST BREAKERS...ESP
NEAR FRISCO. SURF HEIGHTS WILL DIMINISH QUICKLY UP IN THE NRN OBX
THOUGH WITH LIMITED EXPOSURE.

QUICK SURGE OF 20-25 KT NW WINDS WILL DEVELOP TOMORROW NIGHT BEHIND
FROPA WITH GUSTS AROUND 30 NIGHT W CAA ESP NRN WATERS. THIS WINDS
DIMINISH QUICKLY DURING THU AND GO MORE N TO NE. SE/S SWELL WILL BE
SLOW TO SUBSIDE BUT THINK SURF ISSUES WILL DIMINISH QUICK AFTER THU
MORNING. HIGH PRES WILL BE FAIRLY TRANSIENT BEHIND THIS
FRONT...MOVING OFFSHORE DURING FRI. NEXT FRONT TO MOVE THROUGH EARLY
SAT BRINGING A SURGE OF NEAR SC N/NE WINDS AND SEAS. FRONT TO RETURN
N ON SUN AS A WARM BOUNDARY.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR NCZ103-104.
     HIGH SURF ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR NCZ104.
     HIGH SURF ADVISORY FROM 4 AM EARLY THIS MORNING TO 10 AM EST
     THURSDAY FOR NCZ103.
     WIND ADVISORY UNTIL 11 AM EST THIS MORNING FOR NCZ095.
     HIGH SURF ADVISORY FROM 4 AM EARLY THIS MORNING TO 1 AM EST
     THURSDAY FOR NCZ095-098.
MARINE...GALE WARNING FROM 4 AM EARLY THIS MORNING TO 4 PM EST THIS
     AFTERNOON FOR AMZ135.
     SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR AMZ130.
     GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR AMZ152-154.
     SMALL CRAFT ADVISORY FROM 7 AM TO 11 AM EST THURSDAY FOR
     AMZ156-158.
     GALE WARNING FROM 4 AM TO 11 AM EST THIS MORNING FOR AMZ156-
     158.
     SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR AMZ150.

&&

SJ
Hazardous weather outlook, Feb 13, 1:12 AM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
112 AM EST WED FEB 13 2008

NCZ029-044>047-079>081-090>094-140615-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
112 AM EST WED FEB 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-140615-
ONSLOW-
112 AM EST WED FEB 13 2008

...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-140615-
OUTER BANKS HYDE-
112 AM EST WED FEB 13 2008

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-140615-
OUTER BANKS DARE-
112 AM EST WED FEB 13 2008

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-140615-
CARTERET-
112 AM EST WED FEB 13 2008

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 7:38 AM ESTSpecial Marine WarningMHX22 min
Feb 13, 8:43 AM ESTSpecial Marine WarningMHX47 min

Nearby

Wind Advisories in North Carolina, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.